“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 443
School of Mathematics
  Title:   Some algebraic universal semigroup compactifications
  Author(s):  H.R. Ebrahimi Vishki
  Status:   Published
  Journal: Int. J. Math. Math. Sci.
  No.:  6
  Vol.:  26
  Year:  2001
  Pages:   353-357
  Supported by:  IPM
Universal compactifications of semitopological semigroups with respect to the properties satisfying the varieties of semigroups and groups are studied through two function algebras.

Download TeX format
back to top
scroll left or right